# SDR 98ZZZX4321

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4915P
- Make and model: Cessna 152
- Aircraft serial: 15284840
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: C6680020301
- Condition: Worn
- Location: Fuel Cell
- Part time: 9,565 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SK152-21A KIT WAS INSTALLED DUE TO ERRONEOUS FUEL QUANTITY INDICATIONS.  DURING REMOVAL OF OLD TRANSMITTERS. NOTICED THE FLOATS WERE WORN FROM CONTACT WITH THE INSIDE OF THE FUEL TANK AND ALSO AROUND PIVOT HOLE WHERE THEY ATTACH TO TRANSMITTERS.  SUBMITTER STATED SHOULD BE ON INSPECTION INTERVAL SUCH AS 500 HOURS OR SO.
